Discrete Dynamics in Nature and Society
Volume 2005 (2005), Issue 2, Pages 135-144
Permanence and global stability of positive solutions of a nonautonomous discrete ratio-dependent predator-prey model
Department of Applied Mathematics, LanzhouUniversity of Technology, Gansu, Lanzhou 730050, China
Received 28 October 2004
Copyright © 2005 Hai-Feng Huo and Wan-Tong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We first give sufficient conditions for the permanence of nonautonomous discrete ratio-dependent predator-prey model. By linearization of the model at positive solutions and construction of Lyapunov function, we also obtain some conditions which ensure that a positive solution of the model is stable and attracts all positive solutions.